# SDR DALA2022042903039

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63535
- Aircraft time: 8,379 hours, 3,505 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004213
- Part serial: 44989
- Condition: Inoperative
- Location: #6
- Part time: 8,368 hours, 3,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3925 -ATB- RETURNED TO CUN DUE TO A FLAP ASYMMETRY. CORRECTIVE ACTION: FSEU FAULT #6 SENSOR, REPLACED WITH NO HELP. FOUND WIRES SHORTED ABOVE CENTER AIR DISTRIBUTION DUCT AT SEAT ROW 24. REPAIRED WIRING AND CHECKED GOOD.
